# SDR GTIA030973

- Difficulty date: October 29, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA31
- Part serial: 1317
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LT ENGNE PYLON YOKE ASSEMBLY UPPER AND LOWER ISOLATORS ALIGNMENT MARKS DETERIORATED.  UNABLE TO DETERMINE MISMATCH.  REMOVED LEFT ENGINE PYLON YOKE ASSEMBLY UPPER AND LOWER VIBRATION ISOLATOR.  INSTALLED UPPER VIBRATION ISOLATOR.  INSTALLED LOWER VIBRATION ISOLATOR.  (M)
